Tapering off of zubsolv j gastroenterol hepatol

You’ve done amazingly well! Congratulations on getting down so low. Yes. Those sub doctors would all be delighted if their patients stayed on subs forever. Monthly visits at outrageous fees for them to hand you a script and send you on your way. No insurance billing. All cash. What a racket. Bleh! So. We agree.

I do want to suggest to you that you begin to make smaller reductions especially now that your dose is low. You’ve done so well and have had what sounds like a very smooth taper. No sense taking a chance of messing that up now that might cause you to have to tweak your dose and lose days trying to stabilize. You’ve been reducing by 50%. The plan used here suggests reductions of not more than 25% but that doesn’t matter now, you’ve done well in spite of making bigger reductions. You’re at .7mg/day so instead of reducing to .35mg/day, slow it up a little and make your next dose .5mg/day. Just those crumbs will make a difference. From there, go to .375mg, then to .25mg. At this point you can either do a few skip days and then jump or make one or two more reductions before you do the skip days. Those would be.17mg, and then .125mg.

If this last reduction begins to catch up with you, it’d be best to push through and somehow manage some of the minor symptoms that might appear. You’ll know if that’s happening in the next day or so. If you’re still feeling fine, you should continue to feel fine. If some symptoms do kick up, I would expect that they won’t last more than a day or two and then you should begin to stabilize again. Just a reminder to NOT attempt to reduce again until you’re sure you’re completely stable.

Well day 4 went well so far. I had a major headache before lunch. I took 3 ibuprofen and it did eventually go away. I was pretty active reorganizing a file cabinet. That gave me a quick sweat. I’m a little worried I hear of some really difficult stories on here and so far I’ve been okay. I’m not afraid to taper down on Sunday. I usually go from Sunday to Sunday. I’ve given it some consideration not to cut down from 50% again to 25% The only problem is navigating the size of the pills. Its easier to cut them in 50% than cutting them down 25% I have been avoiding going to the sub doctor but I have to go and get the last lowest dose of 0.7 pills so it will be easier to cut smaller than using the 4mg of suboxone (I’m using suboxone mg cause I can never remember the size of the zubsolv.) Its so difficult to cut but I’m using a razor blade and I might actually be on less than 0.7 because so of the crumbs come off. Anyway besides the headache I’m fine. What is going on why are so many gynecologist distributing scripts for subs? And he doesn’t give you a plan he just writes scripts. This will be the last time he gets my 120 dollars. I can’t wait to tell him goodbye on Saturday! Yay!

The method that Beef suggested to you for cutting your pills really is the easiest way at this point. The beauty of crushing them and dividing is that the size (strength) of your tablets almost becomes a non-issue aside from wanting to know what your exact dose is. 25% reductions is simply dividing that pile into 4 so that each pile will be 25% of whatever the size of the tablets are. Just a reminder to store the powder and clearly mark it so that you’ll know how much is in there. As you continue to reduce you’ll probably wind up with little packages of different amounts.

Try not to stress about how you’re going to feel after you do finally jump. You’ve done so well so far so I suspect you’re going to be one of those who will absolutely slay this. Your head is in the right place and you’re determined so the only thing in your way is your fear. Whatever happens, you’re going to deal with it just like you’ve dealt with everything so far. YES!! Absolutely tell your psychiatrist everything. There’s no shame and in fact, you have much to be proud of. If he/she knows the whole picture, he’ll be in the best position to help you through the aftermath if you need it. There have been plenty of folks around here who have various psychiatric issues who completed their tapers and have gone on to do wonderfully. Sometimes it took getting their physicians to change up their SSRI by either trying a different one or just changing the dose.